# SDR 20000713SH011

- Difficulty date: May 12, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N2BZ
- Make and model: Gulstm 500S
- Aircraft serial: 3227
- Engine: Lyc IO540E1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 3227
- Condition: Cracked
- Location: Under Cyl Nr 2
- Part time: 6,673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRACKS IN CASE HALF AROUND NR 2 CYLINDER.  FOUND DURING INSPECTION FOR OIL LEAK.  (X)
